Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Generalized product theorems for torsion invariants with applications to flat bundles


Author: Douglas R. Anderson
Journal: Bull. Amer. Math. Soc. 78 (1972), 465-469
MSC (1970): Primary 57C10; Secondary 18F25
MathSciNet review: 0293636
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Douglas R. Anderson, The Whitehead torsion of the total space of a fiber bundle, Topology 11 (1972), 179–194. MR 0295348 (45 #4414)
  • 2. D. R. Anderson, Wall's finiteness obstruction for the total space of a flat bundle (submitted).
  • 3. Hyman Bass, Algebraic 𝐾-theory, W. A. Benjamin, Inc., New York-Amsterdam, 1968. MR 0249491 (40 #2736)
  • 4. F. T. Farrell and W.-C. Hsiang, A formula for 𝐾₁𝑅_{𝛼}[𝑇], Applications of Categorical Algebra (Proc. Sympos. Pure Math., Vol. XVII, New York, 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 192–218. MR 0260836 (41 #5457)
  • 5. Stephen M. Gersten, A product formula for Wall’s obstruction, Amer. J. Math. 88 (1966), 337–346. MR 0198465 (33 #6623)
  • 6. Kyung Whan Kwun and R. H. Szczarba, Product and sum theorems for Whitehead torsion, Ann. of Math. (2) 82 (1965), 183–190. MR 0182972 (32 #454)
  • 7. L. C. Siebenmann, The obstruction to finding a boundary for an open manifold of dimension greater than five, Thesis, Princeton University, Princeton, N.J., 1965.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C10, 18F25

Retrieve articles in all journals with MSC (1970): 57C10, 18F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12947-1
PII: S 0002-9904(1972)12947-1